Header menu link for other important links
Unbiased variance estimation in a simple exponential population using ranked set samples
, Sengupta Samindras
Published in
Volume: 136
Issue: 4
Pages: 1526 - 1553
The problem considered in this paper is that of unbiased estimation of the variance of an exponential distribution using a ranked set sample (RSS). We propose some unbiased estimators each of which is better than the non-parametric minimum variance quadratic unbiased estimator based on a balanced ranked set sample as well as the uniformly minimum variance unbiased estimator based on a simple random sample (SRS) of the same size. Relative performances of the proposed estimators and a few other properties of the estimators including their robustness under imperfect ranking have also been studied. \textcopyright 2004 Elsevier B.V. All rights reserved.
About the journal
JournalJournal of Statistical Planning and Inference
Open AccessNo